# SDR QXEA2010032900195

- Difficulty date: March 25, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 20,916 hours, 15,342 cycles
- Engine: Ge CF348C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 319-333 S20r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON STRINGER 20R INTERCOSTAL BETWEEN FS 319.70-333. REMOVED CORROSION FROM INTERCOSTAL.  MATERIAL REMOVED WAS .005". DONE IAW SRM 51-21-06-001-001. BLENDS WITHIN LIMITS.  PRIMED AND TREATED AREA AND PAINTED.
